Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretnaya Matematika, 2008, Volume 20, Issue 1, Pages 80–86
DOI: https://doi.org/10.4213/dm991
(Mi dm991)
 

This article is cited in 8 scientific papers (total in 8 papers)

Skew Laurent series rings and the maximum condition on right annihilators

A. A. Tuganbaev
Full-text PDF (105 kB) Citations (8)
References:
Abstract: Let $A$ be a ring and let $\varphi$ be an automorphism of $A$. Then the skew Laurent series ring $A((x,\varphi))$ is a right serial ring with the maximum condition on right annihilators if and only if $A$ is a right Artinian right serial ring.
Received: 23.12.2005
English version:
Discrete Mathematics and Applications, 2008, Volume 18, Issue 1, Pages 71–78
DOI: https://doi.org/10.1515/DMA.2008.005
Bibliographic databases:
UDC: 512.55
Language: Russian
Citation: A. A. Tuganbaev, “Skew Laurent series rings and the maximum condition on right annihilators”, Diskr. Mat., 20:1 (2008), 80–86; Discrete Math. Appl., 18:1 (2008), 71–78
Citation in format AMSBIB
\Bibitem{Tug08}
\by A.~A.~Tuganbaev
\paper Skew Laurent series rings and the maximum condition on right annihilators
\jour Diskr. Mat.
\yr 2008
\vol 20
\issue 1
\pages 80--86
\mathnet{http://mi.mathnet.ru/dm991}
\crossref{https://doi.org/10.4213/dm991}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2420499}
\zmath{https://zbmath.org/?q=an:1175.16034}
\elib{https://elibrary.ru/item.asp?id=20730231}
\transl
\jour Discrete Math. Appl.
\yr 2008
\vol 18
\issue 1
\pages 71--78
\crossref{https://doi.org/10.1515/DMA.2008.005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-64549157942}
Linking options:
  • https://www.mathnet.ru/eng/dm991
  • https://doi.org/10.4213/dm991
  • https://www.mathnet.ru/eng/dm/v20/i1/p80
  • This publication is cited in the following 8 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Дискретная математика
    Statistics & downloads:
    Abstract page:482
    Full-text PDF :198
    References:45
    First page:14
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024